# SDR DALA2017051904072

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 84,581 hours, 11,781 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shim
- Condition: Migrated
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 YPLON INBD LOAD FITTING, FOUND WITH A SHIM MIGRATED.  REPAIRED IAW ERA 555757-14.
